Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 22, NWS Louisville, KY

April 3, 20256 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 3, 2025, 1:10 PM CDT for 6 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 1:10 PM CDT (18:10 UTC)
Expired
Apr 3, 2025, 4:15 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Barren County, KY, Butler County, KY, Grayson County, KY, Logan County, KY, Metcalfe County, KY, Warren County, KY

The radar

The Ft Campbell radar (KHPX), 82 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 1:30 PM CDTFLASH FLOOD4 N Glasgow, KYMultiple roads closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 351 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

549 
WGUS53 KLMK 031810
FFWLMK
KYC009-031-085-141-169-227-032115-
/O.NEW.KLMK.FF.W.0022.250403T1810Z-250403T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
110 PM CDT Thu Apr 3 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Southwestern Grayson County in central Kentucky...
  Northern Barren County in south central Kentucky...
  Butler County in south central Kentucky...
  Logan County in south central Kentucky...
  Northwestern Metcalfe County in south central Kentucky...
  Warren County in south central Kentucky...

* Until 415 PM CDT.

* At 110 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bowling Green, Glasgow, Russellville, Morgantown, Plum Springs, 
  Crestmoor, Memphis Junction, Mount Victor, Three Springs and 
  Anderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3718 8692 3733 8682 3730 8676 3740 8661
      3737 8648 3717 8641 3708 8628 3710 8622
      3705 8607 3716 8606 3718 8569 3710 8561
      3691 8600 3693 8620 3679 8640 3688 8665
      3665 8676 3664 8706 3706 8705 3709 8690

FLASH FLOOD...RADAR INDICATED

$$

AMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 12:34 PM CDT, 36 minutes earlier. Its key messages:

  • * HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY THROUGH THE WEEKEND * SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
Area forecast discussion, Apr 3, 12:34 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
134 PM EDT Thu Apr 3 2025

...Updated Aviation Discussion...

.KEY MESSAGES...

* HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF
  NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY
  THROUGH THE WEEKEND

* SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH
  HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

07z upper air and surface analysis shows a large and intense squall
line extending from the Great Lakes, through central Kentucky and
back south and westward through central Arkansas.
The line of storms is aided by intense lift from a 130 kt jet in the
Great Lakes and a 50-70 kt low level jet bringing in moisture from
the Gulf. Kentucky mesonet sites just since midnight have shown a
swath of 0.5-1.5 inches of rain and total rainfall amounts in the
last 24 hours have already amounted 1-2 inches of rain from north
central through southwest Kentucky.
This rain is the start of what is to be several days worth of rain
which as we go through the event could lead to catastrophic
flooding.

Throughout today a stalled frontal boundary through central Kentucky
will combine with robust gulf moisture from surface winds out of the
south and an upper level pattern which will continue to bring
moisture in from the southwest.  Thunderstorms look to be constant
throughout the day with rainfall rates at 0.25-0.5 inch per hour or
more at times.  Later this afternoon a warm front in Tennessee will
move northward into south central Kentucky and with robust CAPE
values and wind shear in the vicinity of the front we could once
again see strong to severe thunderstorms mainly through southern
Kentucky and northern Tennessee.  Hail, wind, and tornadoes are all
possible later this afternoon.  ECWMF and NAEFS PW values during the
day hover around 1.5 inches meaning these storms will have a lot of
moisture to ring out over a long period of time.

Tonight into Friday as the large longwave trough and closed low in
the desert southwest intensifies it should cause the upper level
flow to lift slightly northward and take the train of heavier rain
slightly northward into Indiana and Illinois and we could even see a
break in the rainfall activity in southern Kentucky for a time.  NBM
probabilities of seeing 12 hour rain greater than 0.5 inch during
the day on Friday are highest in southern Indiana (50%) and lowest
in southern Kentucky (~10%).  The severe weather threat also shifts
to the north and west with areas from southwest Indiana through
western Kentucky having the higher threat for strong storms.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

The slow moving trough in the desert southwest moves eastward during
the weekend and this will setup a long duration heavy rainfall event
through the Ohio Valley especially from Saturday night through
Monday morning.  EFI forecasts shows good ensemble agreement in the
Euro models of a widespread high precipitation event as confidence
is around 90% and shift of tails at 1 indicating better confidence
in an extreme event.  THis rain combining with the rain received
already from Wednesday night through Friday is having total forecast
amounts at around 8-9 inches widespread through central Kentucky and
possibly locally higher amounts.  NBM probabilities of receiving at
least 5 inches of rain from the event are widespread 60-80% across
central Kentucky.  It can't be said enough that if you are in flood
prone areas be prepared to move to higher ground quickly.  The
longwave trough finally exits from west to east during the day on
Sunday and we should see the rain finally end for the area by Monday
morning.

&&

.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 133 PM EDT Thu Apr 3 2025

Quasi-stationary boundary to the south of the region is not expected
to move all that much this afternoon.  Main band of showers and
thunderstorms is likely to affect areas from NW TN through east-
central KY this afternoon.  Cigs will lower into the MVFR range with
occasional drops to IFR being possible.  Will carry a chance of
thunder at BWG/RGA, but think chances of thunder at KHNB/KSDF/KLEX
will remain low through the afternoon.  Boundary may lift a little
more later this evening in response to the low-level jet pushing
into the region.  Will carry a PROB30 at SDF late tonight, but
overall confidence here is pretty low.  LLWS will be possible at BWG
where the LLJ will impinge into the region.  Cigs overnight will be
a mix of IFR/MVFR at most locations.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

SHORT TERM...WFO DDC
LONG TERM....WFO DDC
AVIATION.....MJ
Hazardous weather outlook, Apr 3, 6:29 AM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
729 AM EDT Thu Apr 3 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-041130-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
729 AM EDT Thu Apr 3 2025 /629 AM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT  /7 PM CDT/ THIS
EVENING THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

Rounds of additional showers and thunderstorms will be possible
across the outlook area today and tonight. Some storms may be strong
to severe with damaging winds and isolated tornadoes possible. Heavy
rainfall is also likely with localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms are expected to continue from
Friday into the weekend. There is considerable concern for a high-
impact, major rainfall and flooding event across the lower Ohio and
Tennessee Valleys from today through the weekend. Widespread minor to
moderate river flooding is expected, and major river flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through the remainder of the
week.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

MJ

In the hours before

Local storm report, Apr 3, 10:46 AM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1146 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Tstm Wnd Dmg     2 SE Okolona            38.12N 85.67W
04/02/2025                   Jefferson          KY   Public

            Top of tree snapped onto road blocking
            intersection of Glen Rose Rd and E Manslick
            Rd.

&&

AR
Special weather statement, Apr 3, 11:07 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
1207 PM EDT Thu Apr 3 2025

KYZ066-076>078-081-082-031645-
Russell KY-Metcalfe KY-Cumberland KY-Casey KY-Adair KY-Clinton KY-
1207 PM EDT Thu Apr 3 2025

...STRONG THUNDERSTORMS WILL IMPACT CLINTON...RUSSELL...CUMBERLAND...
SOUTHWESTERN CASEY...ADAIR AND SOUTHEASTERN METCALFE COUNTIES THROUGH
1245 PM EDT/1145 AM CDT/...

At 1207 PM EDT/1107 AM CDT/, Doppler radar was tracking a cluster of
strong thunderstorms 8 miles northeast of Burkesville, moving east at
45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Albany, Jamestown, Burkesville, Russell Springs, Desda,
Cartwright, Cundiff, Absher, and Savage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3662 8538 3706 8552 3731 8496 3713 8487
      3712 8490 3705 8491 3700 8484 3695 8491
      3696 8495 3692 8496 3686 8506 3677 8501
      3669 8502 3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 1607Z 249DEG 37KT 3684 8524

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 11:53 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
1253 PM EDT Thu Apr 3 2025

KYZ063>065-073>077-081-031745-
Hart KY-Metcalfe KY-Monroe KY-Cumberland KY-Taylor KY-Allen KY-
Barren KY-Adair KY-Green KY-
1253 PM EDT Thu Apr 3 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN GREEN...MONROE...
SOUTHEASTERN HART...SOUTHEASTERN TAYLOR...EASTERN ALLEN...WEST
CENTRAL CUMBERLAND...BARREN...WESTERN ADAIR AND METCALFE COUNTIES
THROUGH 145 PM EDT/1245 PM CDT/...

At 1253 PM EDT/1153 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Glasgow to near
Westmoreland. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glasgow, Scottsville, Tompkinsville, Greensburg, Edmonton, Three
Springs, Horse Cave, Gamaliel, Fountain Run, and Pickett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3664 8625 3716 8591 3734 8517 3662 8570
TIME...MOT...LOC 1653Z 246DEG 34KT 3699 8593 3664 8621

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 12:44 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
1244 PM CDT Thu Apr 3 2025

KYZ074>078-081-082-031830-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Barren KY-Adair KY-
Clinton KY-
1244 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CLINTON...
NORTHEASTERN MONROE...SOUTHWESTERN RUSSELL...NORTHERN CUMBERLAND...
SOUTHEASTERN BARREN...ADAIR AND SOUTHERN METCALFE COUNTIES THROUGH
130 PM CDT...

At 1244 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Edmonton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Tompkinsville, Edmonton, Burkesville, Leslie, Cundiff,
Curtis, Absher, Bliss, and Grider.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3672 8570 3691 8581 3723 8523 3688 8503
TIME...MOT...LOC 1744Z 246DEG 39KT 3685 8566

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 12:46 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
1246 PM CDT Thu Apr 3 2025

KYZ074>078-081-082-031830-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Barren KY-Adair KY-
Clinton KY-
1246 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CLINTON...
NORTHEASTERN MONROE...SOUTHWESTERN RUSSELL...NORTHERN CUMBERLAND...
SOUTHEASTERN BARREN...ADAIR AND SOUTHERN METCALFE COUNTIES THROUGH
130 PM CDT...

At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Edmonton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Tompkinsville, Edmonton, Burkesville, Leslie, Cundiff,
Curtis, Absher, Bliss, and Grider.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3672 8570 3691 8581 3723 8523 3688 8503
TIME...MOT...LOC 1746Z 246DEG 39KT 3686 8563

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 1:04 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
104 PM CDT Thu Apr 3 2025

KYZ063-064-074-076-077-031845-
Hart KY-Metcalfe KY-Barren KY-Adair KY-Green KY-
104 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GREEN...SOUTHEASTERN
HART...CENTRAL BARREN...WEST CENTRAL ADAIR AND NORTHERN METCALFE
COUNTIES THROUGH 145 PM CDT...

At 104 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glasgow, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glasgow, Greensburg, Edmonton, Three Springs, Pickett, Node, Coral
Hill, Lecta, Haywood, and Bliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kentucky.

&&

LAT...LON 3686 8601 3704 8610 3729 8548 3704 8535
TIME...MOT...LOC 1804Z 247DEG 46KT 3699 8597

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:03 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren27 min
Apr 2, 7:28 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Warren32 min
Apr 2, 7:53 PM CDTSpecial Weather StatementLMKHart37 min
Apr 2, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock, Meade, Ohio41 min
Apr 2, 9:35 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio25 min
Apr 2, 9:52 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade38 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Logan, Ohio, Warren67 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio62 min
Apr 2, 9:58 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio47 min
Apr 2, 10:29 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade31 min
Apr 2, 10:31 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade, Ohio29 min
Apr 2, 10:39 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble51 min
Apr 2, 10:57 PM CDTTornado WarningLMKBullitt, Hardin, Jefferson, Meade33 min
Apr 2, 11:00 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Trimble30 min
Apr 2, 11:02 PM CDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Apr 2, 11:19 PM CDTAreal Flood AdvisoryLMKJefferson5 hr
Apr 2, 11:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more40 min
Apr 2, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more34 min
Apr 2, 11:28 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Apr 2, 11:41 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more34 min
Apr 2, 11:47 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more43 min
Apr 2, 11:54 PM CDTTornado WarningLMKFranklin, Henry, Shelby14 min
Apr 3, 12:01 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more29 min
Apr 3, 12:02 AM CDTTornado WarningLMKFranklin, Harrison, Henry, Scott, Shelby28 min
Apr 3, 12:03 AM CDTTornado WarningLMKHardin, Larue, Marion, Nelson, Washington27 min
Apr 3, 12:12 AM CDTAreal Flood AdvisoryLMKOldham, Trimble3 hr
Apr 3, 12:14 AM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Apr 3, 12:18 AM CDTTornado WarningLMKHarrison, Scott27 min
Apr 3, 12:21 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford39 min
Apr 3, 12:27 AM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more33 min
Apr 3, 12:30 AM CDTTornado WarningLMKAllen, Barren, Logan, Simpson, Warren30 min
Apr 3, 12:36 AM CDTTornado WarningLMKAnderson, Bourbon, Fayette, Franklin, Scott, Woodford24 min
Apr 3, 12:51 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Edmonson, Green, Hart and 5 more39 min
Apr 3, 12:59 AM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more31 min
Apr 3, 1:02 AM CDTTornado WarningLMKBarren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more28 min
Apr 3, 1:06 AM CDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more10 hr
Apr 3, 1:07 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more23 min
Apr 3, 1:13 AM CDTTornado WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford32 min
Apr 3, 1:20 AM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 1:29 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 4 more61 min
Apr 3, 1:31 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 4 more44 min
Apr 3, 1:40 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas50 min
Apr 3, 1:53 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more52 min
Apr 3, 1:58 AM CDTTornado WarningLMKBoyle, Casey, Garrard, Lincoln, Madison47 min
Apr 3, 2:03 AM CDTTornado WarningLMKBourbon, Nicholas11 min
Apr 3, 2:23 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more5 hr
Apr 3, 3:20 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 3:49 AM CDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Green, Hart, Larue and 3 more6 hr
Apr 3, 3:49 AM CDTSpecial Weather StatementLMKAdair, Casey41 min
Apr 3, 4:12 AM CDTSpecial Weather StatementLMKCumberland, Russell48 min
Apr 3, 4:28 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Monroe, Russell47 min
Apr 3, 4:57 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more6 hr
Apr 3, 5:11 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell34 min
Apr 3, 5:29 AM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell6 hr
Apr 3, 5:39 AM CDTTornado WarningLMKClinton36 min
Apr 3, 5:46 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell29 min
Apr 3, 7:33 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more3 hr
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Warren11 days
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Apr 3, 7:49 AM CDTRiver Flood WarningLMKOhio24 days
Apr 3, 9:32 AM CDTSpecial Weather StatementLMKClinton, Cumberland43 min
Apr 3, 9:42 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell48 min
Apr 3, 9:45 AM CDTAreal Flood WarningLMKBarren, Butler, Edmonson, Grayson, Green, Hart and 5 more10 hr
Apr 3, 9:57 AM CDTTornado WarningLMKClinton, Cumberland18 min
Apr 3, 10:11 AM CDTTornado WarningLMKClinton19 min
Apr 3, 10:33 AM CDTRiver Flood WarningLMKEdmonson7 days
Apr 3, 10:37 AM CDTAreal Flood WarningLMKAllen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more9 hr
Apr 3, 10:45 AM CDTRiver Flood WarningLMKWarren4 days
Apr 3, 10:54 AM CDTRiver Flood WarningLMKCumberland, Monroe3 days
Apr 3, 10:57 AM CDTAreal Flood WarningLMKAnderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more9 hr
Apr 3, 11:07 AM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell38 min
Apr 3, 11:16 AM CDTRiver Flood WarningLMKFranklin5 days
Apr 3, 11:18 AM CDTRiver Flood WarningLMKHardin, Nelson10 days
Apr 3, 11:35 AM CDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Apr 3, 11:53 AM CDTRiver Flood WarningLMKHancock12 days
Apr 3, 11:53 AM CDTRiver Flood WarningLMKBreckinridge, Hancock21 days
Apr 3, 11:53 AM CDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
Apr 3, 12:02 PM CDTAreal Flood WarningLMKAdair, Boyle, Casey, Cumberland, Garrard, Green and 6 more9 hr
Apr 3, 12:27 PM CDTFlash Flood WarningLMKAdair, Casey, Green, Marion, Russell, Taylor and 1 more3 hr
Apr 3, 12:44 PM CDTSpecial Weather StatementLMKAdair, Metcalfe46 min

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.